No Menstruation For 2 Months After Tetanus Injection?

Illustration of No Menstruation For 2 Months After Tetanus Injection?
Illustration: No Menstruation For 2 Months After Tetanus Injection? healthline.com

Hello … My sister had a period of 2 months late after injecting tt2 .. Does that include side effects .. And what is dangerous .. Thanks

1 Answer:

Hello!


Thank you for the question on HealthReplies.com,


Menstruation is the discharge of blood from the female genitals due to the uterus thickening which occurs in the cycle. The duration of a normal menstrual cycle has an average of 28 days with a normal range of menstruation at 21-35 days. The duration of menstruation itself has a range of 2-7 days. At the time of menstruation can be accompanied by complaints of pain / cramps in the stomach accompanied by the release of reddish fresh blood or blood clots.


Each woman's menstrual cycle can vary and abnormalities can occur in a woman's menstrual cycle, including:

Menstrual cycles are too short (less than 21 days), so menstruation often occurs.
Menstrual cycles are too rare (more than 35 days), so menstruation rarely occurs.
Menstrual cycles are disrupted so that menstruation does not occur.
Bleeding that occurs between two menstrual cycles.
Bleeding in excessive menstrual cycles.
Pain in excessive menstrual cycles.

In injecting the tetanus vaccine, it is necessary to follow the recommended immunization regimen to increase your body's immunity against tetanus infection. In the tetanus vaccine injection, some side effects can be experienced such as pain in the injection area, swelling, or redness in the post-injection area, fever, feeling weak or muscle pain, especially in the injection area. There is no scientific evidence that states the side effects of menstrual disorders due to immunization.


It is advisable to consult a doctor or obstetrician in relation to further examination and management. Physical examination and supporting tests such as ultrasonography can be done to determine the cause of your menstrual disorders.


Avoid taking medication alone without doctor's instructions, avoiding conditions of excessive psychological distress, excessive activity / exercise, ensuring you maintain a regular eating pattern and adequate rest periods.


Hopefully this information can help you,


Regards.

: by

Related Question

Swollen Palms In A 9 Month Old Child?

Swollen Palms In A 9 Month Old Child?

(1 year ago)

Doctor, my son’s palm is swollen, there is a red spot may be a bug bite. How to handle it?...

Handling Of Lumps In The Throat?

Handling Of Lumps In The Throat?

(1 year ago)

Tonight, 2 months ago my mother checked nasal polyps and had to be laser-treated, until now she still consumes drugs but there are other symptoms in the form of a lump about the si...

How To Deal With Difficult Bowel Movements After Surgery?

How To Deal With Difficult Bowel Movements After Surgery?

(9 months ago)

Hello, I had surgery 2 times a month a few years ago. Before I had the Pop / Chapter operation I was fluent, but after the operation I rarely pop / chapter. Even in 2 weeks I pop /...

Leave a Reply

Your email address will not be published. Required fields are marked *